The Mathematical Institute, University of Oxford, Eprints Archive

Items where Year is 1997

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: B | C | D | F | G | H | J | L | M | O | S | W | Y
Number of items: 36.

B

Ball, J. M. (1997) Continuity Properties and Global Attractors of Generalized Semiflows and the Navier-Stokes Equations. Journal of Nonlinear Science, 7 (5). pp. 475-502. ISSN 0938-8974 (Paper) 1432-1467 (Online)

Barrio, R. A. and Zhang, L. and Maini, P. K. (1997) Hierarchically coupled ultradian oscillators generating robust circadian rhythms. Bulletin of Mathematical Biology, 59 (3). pp. 517-532.

Breward, C. J. W. and Darton, R. C. and Howell, P. D. and Ockendon, J. R. (1997) Modelling foam drainage. I Chem E Symposium Series, 142 (2). pp. 1009-1019.

C

Cruywagen, G. C. and Maini, P. K. and Murray, J. D. (1997) Biological pattern formation on two-dimensional domains: A nonlinear bifurcation analysis. SIAM Journal of Applied Mathematics, 57 (6). pp. 1485-1509.

D

Dale, P. D. and Sherratt, J. A. and Maini, P. K. (1997) The role of fibroblast migration in collagen fibre formation during foetal and adult dermal wound healing. Bulletin of Mathematical Biology, 59 (6). pp. 1077-1100.

Dallon, J. C. and Othmer, H. G. and Van Oss, C. and Panfilov, A. and Hogeweg, P. and Hofer, T. and Maini, P. K. (1997) Models of Dictyostelium discoideum aggregation. In: Dynamics of Cell and Tissue Motion. n/a (n/a). Birkhauser Verlag, Basel, pp. 193-202.

F

Flynn, E. V. (1997) A flexible method for applying Chabauty's Theorem. Compositio Mathematica, 105 . pp. 79-94. ISSN 0010-437X

Flynn, E. V. and Poonen, B. and Schaefer, E. F. (1997) Cycles of quadratic polynomials and rational points on a genus 2 curve. Duke Mathematical Journal, 90 . pp. 435-463. ISSN 0012-7094

Flynn, E. V. and Smart, N. P. (1997) Canonical heights on the jacobians of curves of genus 2 and the infinite descent. Acta Arithmetica, LXXIX (4). pp. 333-352. ISSN 0065-1036

G

Gaffney, E. A. and Maini, P. K. and Sherratt, J. A. and Dale, P. D. (1997) Wound healing in the corneal epithelium: biological mechanisms and mathematical models. Journal of Theoretical Medicine, 1 (1). pp. 13-23.

Giles, M. B. (1997) Aerodynamic design optimisation for complex geometries using unstructured grids. Technical Report. Unspecified. (Submitted)

Giles, M. B. (1997) Aerospace design: a complex task. Technical Report. Unspecified. (Submitted)

Giles, M. B. (1997) On adjoint equations for error analysis and optimal grid adaptation in CFD. Technical Report. Unspecified. (Submitted)

Giles, M. B. and Larson, M. and Levenstam, M. and Suli, Endre (1997) Adaptive error control for finite element approximations of the lift and drag coefficients in viscous flow. Technical Report. SIAM. (Submitted)

H

Harriman, K. (1997) Sonar acoustics. Masters thesis, University of Oxford.

Heath-Brown, D. R. (1997) The density of rational points on cubic surfaces. Acta Arithmetica, 89 . pp. 17-30.

Hofer, T. and Maini, P. K. (1997) Streaming instability of slime mold amoebae: An analytical model. Physical Review E, 56 (2). pp. 2074-2080.

Houston, P. and Suli, Endre (1997) A Posteriori Error Analysis for Linear Convection-Diffusion Problems Under Weak Mesh Regularity Assumptions. Technical Report. Unspecified. (Submitted)

Houston, P. and Suli, Endre (1997) A Posteriori Error Analysis for Systems of Nonlinear Convection-Diffusion Equations. Technical Report. Unspecified. (Submitted)

Howle, V. E. and Trefethen, Lloyd N. (1997) Eigenvalues and Musical Instruments. Technical Report. Unspecified. (Submitted)

J

Jackson, Nicholas and Suli, Endre (1997) Adaptive Finite Element Solution of 1D European Option Pricing Problems. Technical Report. Unspecified. (Submitted)

Jonsson, Gudbjorn F. and Trefethen, Lloyd N. (1997) A Numerical Analyst Looks at the "Cutoff Phenomenon" in Card Shuffling and Other Markov Chains. Technical Report. Unspecified. (Submitted)

Joyce, Dominic (1997) Compact manifolds with exceptional holonomy. In: Geometry and Physics. Lecture notes in pure and applied mathematics, 184 . Marcel Dekker, New York, pp. 245-252.

L

Lee, M. E. M. (1997) Mechanisms of carding. Masters thesis, University of Oxford.

Loghin, Daniel and Wathen, A. J. (1997) Preconditioning the Advection-Diffusion Equation: the Green's Function Approach. Technical Report. Unspecified. (Submitted)

M

Maini, P. K. (1997) Bones, feathers, teeth and coat marking: a unified model. Science Progress, 80 (3). pp. 217-229.

Maini, P. K. (1997) Discrete mathematics and its application to ecology. In: In Mathematics Masterclasses: Stretching the Imagination,. n/a, n/a (n/a). Oxford University Press, Oxford, UK, pp. 89-102.

Maini, P. K. (1997) Propagating patterns in morphogenesis and wound healing. Pitman Research Notes in Mathematics, 370 (n/a). Addison Wesley Longman, Harlow, UK.

Maini, P. K. and Myerscough, M. R. (1997) Boundary-driven instability. Applied Mathematics Letters, 10 (1). pp. 1-4.

Maini, P. K. and Painter, K. J. and Chau, H. N. P. (1997) Spatial pattern formation in chemical and biological systems. Faraday Transactions, 93 (20). pp. 3601-3610.

O

Olsen, L. and Maini, P. K. and Sherratt, J. A. (1997) A mechanochemical model for normal and abnormal dermal wound repair. Nonlinear Analysis Theory, Methods & Applications, 30 (6). pp. 3333-3338.

Olsen, L. and Sherratt, J. A. and Maini, P. K. and Arnold, F. (1997) A mathematical model for the capillary endothelial cell-extracellular matrix interactions in wound-healing angiogenesis. IMA Journal of Mathematics Applied Medicine & Biology, 14 (4). pp. 261-281.

S

Sánchez-Garduño, F. and Maini, P. K. (1997) Travelling wave phenomena in non-linear diffusion degenerate Nagumo equations. Journal of Mathematical Biology, 35 (6). pp. 713-728.

Suli, Endre (1997) A posteriori error analysis and adaptivity for finite element approximations of hyperbolic problems. Technical Report. Unspecified. (Submitted)

W

Wathen, A. J. and Fischer, B. and Silvester, David (1997) The convergence of iterative solution methods for symmetric and indefinite linear systems. Technical Report. Unspecified. (Submitted)

Y

Yang, X. S. (1997) Mathematical modelling of compaction and diagenesis in sedimentary basins. PhD thesis, University of Oxford.

This list was generated on Mon Sep 1 19:11:47 2014 BST.